# SDR USAA010876

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CPN1123759
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASEBEAM ANGLE CORRODED 40 INCHES, BS 947.5 AFT SERVICE DOOR FRAME.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED Z-ANGLE AND WEB PER SRM 51-10-2, 51-40-2, AND 53-60-15.  (M)
